Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


kidney
May 16, 2013

Dear sir,I am treating chronic hepatitis b using entricitabine/tenofovir..and my urea and creatinine levels have increased so high and the sodium level is very high above normal I am so scared right now ...please what will I do

Response from Dr. Young

Hi and thanks for posting.

It's concerning that your kidney function tests have gotten worse- particularly so, since tenofovir can cause kidney injury.

The first things that need to be done are to confirm the results as well as checking the urine for protein loss.

There are alternative treatments, so not all is lost here.

Good luck, BY



Previous
can't taste food
Next
Would PEP be appropriate?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement